# SDR MYWA110068

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 16,921 hours, 6,571 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENG VIB MONITOR READS 2.0 IN DESCENT.  ACCOMPLISHED NR 2 ENGINE AVM TRIM BALANCE AT LOCATION 6 INST P-14LOC 11 INST P14 LOC12 INSTP-14,LOC 13 INSTP14, LOC14 INSP12, LOC15 INSTP-13 LOC16 INST LOC17, P11:INSP11 LOC18, INST P13: LOC19,JUST P-12 IAW B737-800 AMM 71-00-02.
